Is it harmful to stop prednisone all the sudden after 7 days 40 mg?
- 16 Mar 2015 by susyque
- 9 May 2015
As with any prescribed medication stopping the dose abruptly could have adverse effects and not work or heal the medical condition for which it was prescribed for... need to check with your doctor before making that decision
it is actually very dangerous to stop suddenly, especially since you are on a high daily dose, you can go into adrenal shock which may even be fatal. talk to your doctor before you do anything!!
You need to taper off prednisone, can cause side effects.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Aug 2010 • 1 answer
Updated 21 Nov 2012 • 3 answers
Updated 10 Oct 2013 • 3 answers
Updated 19 days ago • 4 answers
Updated 11 Jan 2017 • 1 answer